# SDR SWIA202161730

- Difficulty date: August 26, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH INBOARD FLAP GOUGED AT ATTACHMENT TO HINGE BOX (MARKED).     (C-CHECK RO 10/8/2021)    BLENDED GOUGE ON RH INBOARD FLAP AT ATTACHMENT TO HINGE BOX. RE WORK AREA IS WITHIN LIMITS AND RESTORED TO ORIGINAL REF REO 601R-57-54-337 REV.-- DATED 2021-09-07 . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
